Applications of pseudo-Boolean methods to economic problems
Established
18
Citations1
Refs1971
Year
Search Works
Work Details
- DOI 10.1007/bf00139572
- OpenAlex ID W2004145437
- Type Article
- Language EN
- Published 01 Mar 1971
- Volume 1 (3)
- Pages 296–308
- Source Theory and Decision
- Publisher Springer Science+Business Media
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Applications of pseudo-Boolean methods to economic problems
Article 1971 EN
18
Citations
1
References
2
Authors
0.00
FWCI
Citations by Year
Last 9 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Peter L. Hammer | Technion – Israel Institute of… (IL) | |
| 2 | Eliezer Shlifer | Technion – Israel Institute of… (IL) | — |
Related Works
10Data: OpenAlex